RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 3, Pages 271–283 (Mi al587)  

This article is cited in 5 scientific papers (total in 5 papers)

Degrees of categoricity for superatomic Boolean algebras

N. A. Bazhenovab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: It is proved that every computable superatomic Boolean algebra has a strong degree of categoricity.

Keywords: superatomic Boolean algebras, computable categoricity, degree of categoricity.

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:3, 179–187

Bibliographic databases:

UDC: 512.563+510.5+510.6
Received: 18.01.2013

Citation: N. A. Bazhenov, “Degrees of categoricity for superatomic Boolean algebras”, Algebra Logika, 52:3 (2013), 271–283; Algebra and Logic, 52:3 (2013), 179–187

Citation in format AMSBIB
\Bibitem{Baz13}
\by N.~A.~Bazhenov
\paper Degrees of categoricity for superatomic Boolean algebras
\jour Algebra Logika
\yr 2013
\vol 52
\issue 3
\pages 271--283
\mathnet{http://mi.mathnet.ru/al587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137125}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 3
\pages 179--187
\crossref{https://doi.org/10.1007/s10469-013-9233-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325007400001}


Linking options:
  • http://mi.mathnet.ru/eng/al587
  • http://mi.mathnet.ru/eng/al/v52/i3/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, “Spektry avtoustoichivosti bulevykh algebr”, Algebra i logika, 53:6 (2014), 764–769  mathnet  mathscinet; N. A. Bazhenov, “Autostability spectra for Boolean algebras”, Algebra and Logic, 53:6 (2015), 502–505  crossref  isi
    2. Goncharov S.S., Bazhenov N.A., Marchuk M.I., “Index Sets of Autostable Relative To Strong Constructivizations Constructive Models For Familiar Classes”, Dokl. Math., 92:2 (2015), 525–527  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bazhenov N., “Prime Model With No Degree of Autostability Relative To Strong Constructivizations”, Evolving Computability, Lecture Notes in Computer Science, 9136, eds. Beckmann A., Mitrana V., Soskova M., Springer-Verlag Berlin, 2015, 117–126  crossref  mathscinet  zmath  isi  scopus
    4. N. A. Bazhenov, “Degrees of autostability relative to strong constructivizations for Boolean algebras”, Algebra and Logic, 55:2 (2016), 87–102  mathnet  crossref  crossref  isi
    5. N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra and Logic, 55:4 (2016), 257–273  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:75
    Full text:4
    References:32
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017